# SDR SWIA2019101846540

- Difficulty date: September 26, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM I/B AND O/B ATTACHMENT ANGLES ARE CRACKED AT F.S. 280.00. (C-CHECK) RO: 10/16/2019 REMOVED AND REPLACED RBL 9 I/B AND O/B ATTACHMENT ANGLES AT F.S 280 IAW SRM.
